| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 25-28


H. C. Taneja, V. Kumar, R. Srivastava
      A dynamic measure of inaccuracy between two residual lifetime distributions
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1213-1220.

S. Husain
      An Ishikawa type iterative algorithm for a generalized variational inclusion
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1221-1228.

Weifeng Xia, Yuming Chu
      The Schur multiplicative convexity of the weighted generalized logarithmic mean in n variables
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1229-1236.

I. Golet
      On generalized fuzzy normed spaces
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1237-1242.

T. Horzum, E. G. Kocer
      On some properties of Horadam polynomials
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1243-1252.

K. Teerapabolarn
      Poisson approximation to the beta binomial distribution
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1253-1256.

R. Jahani-Nezhad, M. H. Naderi
      On prime and semiprime submodules of multiplication modules
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1257-1266.

A. Fekak, A. Srhir
      On the p-adic algebra and its applications
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1267-1280.

N. Chaidee, M. Tuntapthai
      Berry-Esseen bounds for random sums of non-i.i.d. random variables
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1281-1288.

S. K. Datta, S. Kar
      On relative proximate deficiency of the common roots of two meromorphic functions
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1289-1300.

K. El-Hussein
      Note on the solvability of the Lewy operator
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1301-1304.

R. S. Montero, E. Bribiesca
      State of the art of compactness and circularity measures
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1305-1335.

Yong Chan Kim, Young Sun Kim
      (L,\odot)-fuzzy topologies induced by (L,\odot)-filters
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1337-1345.

F. S. Aly
      On right FGP-injective rings
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1347-1355.

I. Inchan
      Iterative method for a generalized equilibrium problems and fixed point problems of nonexpansive mappings in Hilbert spaces
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1357-1372.

S. A. F. M. Dahhar, A. Janteng
      A subclass of starlike functions with respect to conjugate points
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1373-1377.

N. V. Vinh, N. P. N. Ngoc
      An inequality for the gamma function
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1379-1382.

E. Hizel
      Group invariant solutions of complex modified Korteweg-de Vries equation
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1383-1388.

Wei-wei Wang, Yan Gao
      A modified algorithm for solving the split feasibility problem
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1389-1396.

Zhibin Hu, Xiaojiang Guo
      The translational hulls of inverse wpp semigroups
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1397-1404.

K. Ratchagit
      Asymptotic stability of delay-difference control system of Hopfield neural networks via matrix inequalities
      Int. Math. Forum, Vol. 4, 2009, no. 25-28, 1405-1411.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |